Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 36, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 28, 2022, 2:49 PM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2022, 2:49 PM MDT (20:49 UTC)
- Expired
- Jul 28, 2022, 5:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
559
WGUS55 KBOU 282049
FFWBOU
COC069-282345-
/O.NEW.KBOU.FF.W.0036.220728T2049Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
249 PM MDT Thu Jul 28 2022
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
West Central Larimer County in north central Colorado...
* Until 545 PM MDT.
* At 249 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain approaching the warned area. Rainfall rates of 1 inch
in 1 hour will be possible. Additional rainfall amounts of 0.5 to
1 inch are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Kinikinik, Chambers Lake and Rustic.
This includes the following additional locations...
Sky Ranch, Gulches along Highway 14 near and above Rustic, Rising
water and large debris in the Poudre River, Crown Point Road, The
Upper Poudre Canyon, The Laramie River Road near Chambers Lake, Long
Draw Road, Remote areas in the Cameron Peak Wilderness and Hague
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy Rainfall will cause flash flooding of small creeks, streams,
and ditches in the affected part of the Cameron Peak burn area. Rock
slides or debris flows can also be expected across rural roads.
&&
LAT...LON 4057 10591 4066 10593 4074 10584 4078 10569
4068 10555 4047 10566 4053 10591 4054 10591
4055 10591
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
Rodriguez4 follow-up statements
272
WGUS75 KBOU 282111
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
311 PM MDT Thu Jul 28 2022
COC069-282345-
/O.CON.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
311 PM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS
AFTERNOON FOR WEST CENTRAL LARIMER COUNTY...
At 311 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 0.3 inches of rain have fallen.
Rainfall rates of 1 inch in 1 hour will be possible. Additional
rainfall amounts up to 0.5 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Chambers Lake and Kinikinik.
This includes the following additional locations...
The Upper Poudre Canyon, The Laramie River Road near Chambers Lake,
Long Draw Road, Remote areas in the Cameron Peak Wilderness and
Hague Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy Rainfall will cause flash flooding of small creeks, streams,
and ditches in the affected part of the Cameron Peak burn area. Rock
slides or debris flows can also be expected across rural roads.
&&
LAT...LON 4057 10591 4066 10593 4074 10584 4075 10572
4048 10566 4053 10591 4054 10591 4055 10591
4056 10591
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
Rodriguez573
WGUS75 KBOU 282119
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
319 PM MDT Thu Jul 28 2022
COC069-282345-
/O.CON.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
319 PM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS
AFTERNOON FOR WEST CENTRAL LARIMER COUNTY...
At 319 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 0.5 inches of rain have fallen.
Rainfall rates up to 1 inch in 45 minutes can be expected.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
roads, and low lying areas.
Some locations that will experience flash flooding include...
Chambers Lake.
This includes the following additional locations...
The Upper Poudre Canyon, The Laramie River Road near Chambers Lake,
Long Draw Road, Remote areas in the Cameron Peak Wilderness and
Hague Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
THIS IS A LIFE THREATENING SITUATION! Heavy Rainfall will cause
extensive and severe flooding of creeks, streams, roads and culverts
in the affected part of the Cameron Peak burn area. Rock slides or
debris flows can also be expected across roads in the warning area.
&&
LAT...LON 4057 10591 4066 10593 4070 10583 4073 10575
4048 10566 4053 10591 4054 10591 4055 10591
4056 10591
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1 INCH IN 45 MINUTES
$$
Rodriguez252
WGUS75 KBOU 282138
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
338 PM MDT Thu Jul 28 2022
COC069-282345-
/O.CON.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
338 PM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS
AFTERNOON FOR WEST CENTRAL LARIMER COUNTY...
At 338 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1 inch of rain has
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Chambers Lake.
This includes the following additional locations...
The Upper Poudre Canyon, The Laramie River Road near Chambers Lake,
Long Draw Road and Hague Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy Rainfall will cause flash flooding of small creeks, streams,
and ditches in the affected part of the Cameron Peak burn area. Rock
slides or debris flows can also be expected across rural roads.
&&
LAT...LON 4057 10591 4066 10593 4071 10581 4048 10566
4053 10591 4054 10591 4055 10591 4056 10591
FLASH FLOOD...RADAR INDICATED
$$
Rodriguez837
WGUS75 KBOU 282335
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
535 PM MDT Thu Jul 28 2022
COC069-282345-
/O.EXP.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
535 PM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM MDT THIS AFTERNOON FOR
WEST CENTRAL LARIMER COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 1000 PM MDT for portions
of central and north central Colorado.
LAT...LON 4057 10591 4066 10593 4071 10581 4048 10566
4053 10591 4054 10591 4055 10591 4056 10591
$$
RodriguezWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 2:31 PM MDT, 18 minutes earlier.
Area forecast discussion, Jul 28, 2:31 PM MDT, 18 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 231 PM MDT Thu Jul 28 2022 .SHORT TERM...(This evening through Friday) Issued at 152 PM MDT Thu Jul 28 2022 Moisture levels continue to be elevated with PW values well above average for this time of year at over an inch on this mornings GJT sounding. This is aided by the continued high pressure system over TX helping to pull that moisture into the state. The morning MCS brought rainfall and cloud cover that kept conditions fairly stable over the I-25 corridor into the afternoon. Convection has been able to initiate over the higher terrain, especially over Jackson and Grand counties where clouds scattered out early on. These storms will continue to form and push ESE into the evening hours. Temperatures overall have rebounded slightly with mainly 70s across the plains and 60s south of I-70 and the Palmer Divide area where cloud cover has lingered longer. There is higher confidence that storms will be able to move off the higher terrain and across the northern plains along and west of I-25 where a Flood Watch is in place. These areas have seen higher precipitation amounts and therefore have more saturated soils where some heavy rain could cause flooding. The latest Denver ACARS soundings show decent lower level lapse rates with weak shear where a storm could produce heavy rain and small hail along with strong gusty winds if it is able to survive off the higher terrain. Overall, CAMs show storms coming to an end after 10 pm with a mid-level cloud deck sticking around overnight bringing more mild overnight low temperatures. For Friday there will be continued ample moisture over the eastern plains with over an inch along and east of I-25 with a slight drop over the mountains with 0.5 to 0.8 inches. With the additional hours of heating there will be MLCAPE values of 1000 to 1200 j/kg by the afternoon and decent lapse rates. Latest CAMs show storms forming over the higher terrain and pushing ESE over the I-25 corridor. Coverage is expected to be less than today but with slower storm motions will go with a limited threat of burn scar flash flooding. More information can be found in the hydro section. Temperatures will rebound slightly with upper 70s to lower 80s expected. .LONG TERM...(Friday night through Thursday) Issued at 152 PM MDT Thu Jul 28 2022 Airmass dries out some this weekend with precipitable water values falling to 0.75 to 1.00 (in) across northeast Colorado. For the higher terrain precipitable water values drop to 0.5 to 0.75 (in). These values are very near to slightly above normal. Expect late day showers and storms to form over the higher terrain and spread eastward. Threat for heavy rain rain will be lower, but the burn areas will still see a low threat for flash flooding. Upper level high that has been parked over the western states will slowly shift eastward through the weekend. This will bring a warming trend with temperatures topping 90 degrees across northeast Colorado by Sunday. Upper level high will track east across the Central and Southern Rockies Monday and end up southeast of Colorado by Tuesday. Dry and warm air will accompany the ridge. Other than a few weak showers/storms over the higher terrain, dry conditions are expected for Monday. Highs will climb well into the 90s across northeast Colorado. Southwesterly flow around the high will bring monsoonal moisture back to the area Tuesday. Best moisture should be across western and central Colorado. Some models showing a short wave trough for Tuesday as well, so will have scattered PoPs for areas along and west of I-25. It should be another very warm day with highs in the 90s across northeast Colorado. The upper level high remains to the southeast of Colorado for Wednesday and Thursday. This will keep a southwesterly flow aloft and monsoonal moisture over Colorado. Expect daily afternoon and evening storms to continue with temperatures topping out in the lower to mid 90s across northeast Colorado. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 142 PM MDT Thu Jul 28 2022 MVFR/ILS conditions will persist with convection expected at area terminals between 22 and 02z. Current convection temperature has been reached so confidence is high that a cell or two could push into DEN and BJC during this time. Winds will be out of the south with a surface high to the southeast with variable winds possible with convection. After 02z winds will switch to drainage with diurnal patterns into Friday morning. && .HYDROLOGY... Issued at 152 PM MDT Thu Jul 28 2022 A flash flood watch for the burn scars in addition to a flood watch and flood advisory will continue for the region until 10 pm this evening for saturated soils, especially over portions of Larimer, Boulder, Jefferson, and Washington counties. Widespread storms will bring moderate to heavy rainfall into the evening that could cause some flash flooding over urban areas and burn scars. Another round of convection combined with continued high levels of precipitable water will bring a limited threat of flash flooding to area burn scars Friday afternoon and evening. Thunderstorms are expected to form over the higher terrain and move ESE over the I-25 corridor into the late afternoon and evening. Although storm coverage is expected to be less than today storms could still produce up to an inch of rain in less than a hour. Airmass dries some for this weekend. However, enough will be around for scattered afternoon and evening thunderstorms. Flash flood threat will be confined to the burn areas where the threat will be limited both Saturday and Sunday. Upper level high will bring warm and mostly dry conditions for Monday. Other than a few weak storms, dry conditions will prevail. Moisture begins to return to the area Tuesday with daily showers and storms expected Tuesday through the rest of the week. && .BOU WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for COZ032>035. Flood Watch until 10 PM MDT this evening for COZ038-039. && SHORT TERM...Bowen LONG TERM...Meier AVIATION...Bowen HYDROLOGY...Bowen/Meier
Hazardous weather outlook, Jul 28, 11:02 AM MDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1102 AM MDT Thu Jul 28 2022 COZ030>051-291715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1102 AM MDT Thu Jul 28 2022 ...Flash Flood Watch late this morning through early this evening for the burn scars... ...Flood Watch for late this morning through the evening for portions of the Urban Corridor mainly west of I-25 and north of I-70... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms will redevelop by late morning through the afternoon hours with heavy rainfall, hail, and gusty winds being the main hazards. Rainfall amounts from 1 to 2 inches will be possible in some areas in 45 minutes or less with the stronger storms. This will lead to an increased risk for flash flooding in the burn scars and for areas along the I-25 corridor mainly north of I-70. An isolated severe storm may also occur with hail to one inch in diameter along with wind gusts to 60 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Friday through this weekend, scattered to numerous thunderstorms will occur each afternoon through late evening. These storms may produce heavy rainfall and small hail across the region. Monday, temperatures will increase and drier weather will occur for all areas. Another round of thunderstorms arrives Tuesday and Wednesday mainly for the mountains and valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight but rainfall reports would be greatly appreciated.
In the hours before
Local storm report, Jul 28, 10:33 AM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1033 AM MDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 2 SSW LOVELAND 40.37N 105.10W
07/28/2022 LARIMER CO NWS EMPLOYEE
TREE BRANCH BROKEN OFF. TIME FROM RADAR.
0250 AM TSTM WND DMG 1 NNE BERTHOUD 40.32N 105.08W
07/28/2022 LARIMER CO EMERGENCY MNGR
1 MAPLE AND TWO PINE TREES KNOCKED DOWN.
TIME FROM RADAR.
&&Local storm report, Jul 28, 2:44 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
244 PM MDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 1 SW WELLINGTON 40.70N 105.01W
07/27/2022 M1.75 INCH LARIMER CO COCORAHS
COCORAHS CO-LR-1008. DELAYED REPORT. TIME
ESTIMATED VIA RADAR.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:05 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 25 min |
| Jul 27, 6:51 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 39 min |
| Jul 27, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 27, 7:27 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 48 min |
| Jul 27, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jul 27, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 43 min |
| Jul 27, 8:22 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 53 min |
| Jul 27, 8:25 PM MDT | Flash Flood Warning | BOU | Park | 3 hr |
| Jul 27, 8:29 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 27, 8:37 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 27, 8:42 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jul 27, 9:11 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 23 min |
| Jul 27, 9:22 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 38 min |
| Jul 27, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 32 min |
| Jul 27, 9:53 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Jul 27, 9:58 PM MDT | Areal Flood Advisory | BOU | Logan, Washington | 3 hr |
| Jul 27, 10:02 PM MDT | Flash Flood Warning | BOU | Boulder | 81 min |
| Jul 27, 10:19 PM MDT | Areal Flood Advisory | BOU | Boulder | 116 min |
| Jul 27, 10:26 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jul 27, 10:31 PM MDT | Areal Flood Advisory | BOU | Jefferson | 119 min |
| Jul 27, 10:36 PM MDT | Flash Flood Warning | BOU | Boulder | 96 min |
| Jul 27, 10:48 PM MDT | Flash Flood Warning | BOU | Logan, Washington | 117 min |
| Jul 27, 10:54 PM MDT | Areal Flood Advisory | BOU | Jefferson | 2 hr |
| Jul 27, 10:55 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Jul 27, 10:59 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| Jul 27, 11:15 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jul 27, 11:27 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 33 min |
| Jul 27, 11:31 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas, Jefferson | 119 min |
| Jul 27, 11:43 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 32 min |
| Jul 27, 11:50 PM MDT | Areal Flood Advisory | BOU | Washington | 115 min |
| Jul 27, 11:55 PM MDT | Areal Flood Advisory | BOU | Douglas | 109 min |
| Jul 27, 11:58 PM MDT | Areal Flood Advisory | BOU | Logan, Morgan, Washington | 2 hr |
| Jul 28, 12:02 AM MDT | Flash Flood Warning | BOU | Washington | 118 min |
| Jul 28, 12:10 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 35 min |
| Jul 28, 12:26 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 34 min |
| Jul 28, 1:14 AM MDT | Areal Flood Advisory | BOU | Washington | 2 hr |
| Jul 28, 1:18 AM MDT | Flash Flood Warning | BOU | Washington | 117 min |
| Jul 28, 1:22 AM MDT | Areal Flood Advisory | BOU | Morgan | 113 min |
| Jul 28, 1:46 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 119 min |
| Jul 28, 2:03 AM MDT | Areal Flood Warning | BOU | Washington | 3 hr |
| Jul 28, 2:31 AM MDT | Areal Flood Advisory | BOU | Larimer | 119 min |
| Jul 28, 3:07 AM MDT | Areal Flood Advisory | BOU | Washington | 113 min |
| Jul 28, 5:27 AM MDT | Special Weather Statement | BOU | Weld | 33 min |
| Jul 28, 8:53 AM MDT | Flood Watch | BOU | Boulder, Broomfield, Jefferson, Larimer, Weld | 11 hr |
| Jul 28, 11:08 AM MDT | Areal Flood Advisory | BOU | Logan, Morgan, Washington, Weld | 7 hr |
| Jul 28, 1:52 PM MDT | Areal Flood Advisory | BOU | Jackson | 3 hr |
| Jul 28, 2:22 PM MDT | Areal Flood Advisory | BOU | Grand, Larimer | 3 hr |
| Jul 28, 3:46 PM MDT | Flash Flood Warning | BOU | Grand | 3 hr |
| Jul 28, 5:55 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.